# SDR DALA2024070906938

- Difficulty date: July 8, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 91,797 hours, 42,221 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Faulted
- Location: Nr 2 Acm
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

SHIP 3234 - ATO - AT APPROXIMATELY 20KTS DUE TO AIR PACK 2 OVHT ECAM MESSAGE. CORRECTIVE ACTION: PACK #2 PLACED ON MEL DEFERRAL. OK TO CONTINUE. (LP: 0436105) SUPPLEMENTAL INFO: FAULTS COMP TEMP SENSOR 32HH. R/R'D SENSOR 32HH PER A320 AMM 21- 61. RIGHT PACK WONT GO OUT OF LO MODE. R/R'D DIFFERENTIAL PRESSURE SENSOR 9HB PER A320 AMM 21-51. R/R'D COMPRESSOR PNEUMATIC OVERHEAT SENSOR 11HM9 PER A320 AMM 21-61. ALL CHECKS OK. MEL CLEARED. PLACARD REMOVED.
